1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Addiction - How long before you feel good on SUBOXONE???

Discussion in 'Buprenorphine' started by LouR, Jul 14, 2010.

  1. LouR

    LouR Newbie

    Reputation Points:
    0
    Joined:
    May 23, 2010
    Messages:
    24
    Male from U.S.A.
    SWIM is most likely going to get on Suboxone. he knows about the 24-36 hour wait before the first dose. after that point, once someone takes their first dose, will they quickly feel back to normal? SWIM wants to know how long he needs before he can get back to his normal routine.

    he is planning to have his last dose of H on say a Friday night, wait through Saturday, have his first dose of Suboxone early to mid day Sunday, and be back to work on Monday.

    should he take a couple of days off, or will he be okay by Monday?

    thanks.
     
  2. Spucky

    Spucky Palladium Member

    Reputation Points:
    3,000
    Joined:
    Feb 9, 2009
    Messages:
    2,401
    Male from japan
    AW: How long before you feel good on SUBOXONE???

    As cleaner the Receptors are as quicker the end of the Withdrawal,
    if everything is clear in between 30min. there will be a significant change in the wellbeing!

    To get a Steady State 4-6 Days are needed.

    Do the swiny read the basics Thread?
    https://www.drugs-forum.com/forum/showthread.php?t=24501
     
  3. dyingtomorrow

    dyingtomorrow Palladium Member R.I.P.

    Reputation Points:
    3,788
    Joined:
    Oct 16, 2008
    Messages:
    2,581
    Male from U.S.A.
    It completely, completely depends on your tolerance.

    In SWIM's experience, and from everything he has seen, he can say this: If you have a high tolerance to heroin, you will probably be semi-sick, depressed, achy, tired, and craving for 2-5 days. If you have a very low tolerance, the first dose can actually make you feel "good."